VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 7 / 268

Sharonf
New Member
Joined: 3 months ago
Posts: 4
 

How do I see reply’s on forum pages


ReplyQuote
Sharonf
New Member
Joined: 3 months ago
Posts: 4
 

@lily Same here. Has dizziness left yet??


ReplyQuote
Dr. Kathleen Stross DPT, CHC, PhD
Eminent Member Professional Member
Joined: 5 months ago
Posts: 21
 

I am not at all surprised that there are stories of reactions to the COVID vaccination, from any/all manufacturers. Rushed to market without long term study, there are bound to be problems with it. Not the least of these is the potential harm to pregnant and lactating women!  There just were not studies done on a variety of cohorts to say how it will be tolerated. So sorry to hear about the variety of negative reactions. Anyone getting the vaccine should be watching for reactions. I know (at least here) they keep you there to watch you for 10-15 minutes after injection to look for sudden and severe allergic reaction, and then send out a questionnaire daily to monitor symptoms/side effects. Always be cautious. Don't anticipate the worst, but watch for signs of trouble always. 

 


ReplyQuote
David Morrill
Moderator
Joined: 9 months ago
Posts: 37
Topic starter  

@sharonf you should see replies now, I just had to approve your post since you are new to the forum. If you should have any other questions please let a moderator know. Enjoy the forum. 😊


Sharonf liked
ReplyQuote
Norcallynda
Active Member
Joined: 3 months ago
Posts: 8
 

Hello! Has anyone had the J. and J. Vax yet? Please post your experiences with it and ideally any follow up of symptoms and when they subsided. Especially vestibular ones. Thx!


ReplyQuote
Norcallynda
Active Member
Joined: 3 months ago
Posts: 8
 

@nykohleryou have pretty good protection from just the first shot. Better than most flu vaccines. Your call.


ReplyQuote
LoriArl
Active Member
Joined: 3 months ago
Posts: 5
 

I’m so glad I found this site! I had Moderna Vaccine on February 15 and had a metallic taste in my mouth 5 minutes after shot. 1 hour later I was in ER with rapid heartbeat, extreme dizziness, nausea, and feeling off. ER doc said I was having an adverse effect and to take an antihistamine and Tylenol or ibuprofen. I spent 3 days in bed and then slowly felt okay to get up. On the 9th day, I felt normal! I have a mild vestibular brain injury. Doctor is recommending an allergist before 2nd dose. 


ReplyQuote
Lauram
New Member
Joined: 3 months ago
Posts: 2
 

I received my first dose of Pfizer COVID vaccine on March 1. I felt fine day and night of, but the next day almost fell from severe dizziness!! I felt like I was going to pass out! Had such a severe headache And room started to spin and this lasted for 2 days! I still feel off, light headed and headache! I’m schedule for my second dose on the 22nd and I’m not sure I want to get it, since I hear the second shot you get worse side effects! After reading posts on this forum I see people having same or similar side effects! Will this ever go away?? I’m really scared to get 2nd shot! 


gmk and Amber liked
ReplyQuote
Lauram
New Member
Joined: 3 months ago
Posts: 2
 

I’m also nervous about these symptoms! Will the dizziness ever go away?? It’s horrible and still suffer with dizziness and headaches! 


ReplyQuote
Sharonf
New Member
Joined: 3 months ago
Posts: 4
 

@mm824 has the dizziness gone away yet?


ReplyQuote
Sharonf
New Member
Joined: 3 months ago
Posts: 4
 

I am new to this forum. Have seen many people suffering from dizziness. I also became extremely dizzy seven days after my first moderna vaccine. I’m on day two of dizziness, how long can I expect this to last? Did all you continue on and get your second shot??? I’m very apprehensive 😬


ReplyQuote
Michael K
Eminent Member
Joined: 3 months ago
Posts: 49
 

@sailwhat was your docs reasoning for not doing the Eply maneuver?


ReplyQuote
Eaf
 Eaf
New Member
Joined: 3 months ago
Posts: 2
 

@michaelk she felt I should wait a couple of days to a week as this vertigo is due to the vaccine......perhaps the crystals movement is not the cause of this dizziness.....


ReplyQuote
Meg G
New Member
Joined: 3 months ago
Posts: 1
 

I received my first Pfizer vaccine February 25th and felt great all day. I woke up on the 26th and could not walk due to dizziness. I had to crawl to get to the bathroom and scoot down the stairs on my butt. The next few days after, it did lesson but not greatly. Today is the best I have felt since but did have trouble driving. The dizziness is lingering and now I truly fear getting my second dose scheduled for March 18th. Urgent care suggested going to the ER for an IV of Valium-I declined and then called my pcp who offered Valium as well to take the day of my second dose. I’ve never taken that and for some reason it scares me so I settled for other meds to be prescribed and she prescribed balance therapy for the epley maneuver. I did go to that therapy and it did not work:( For over a week now I have been asking everyone if they know anyone else with these symptoms after receiving the vaccine and I’m elated to have come across this forum to know that I’m not the only one. Any suggestions for the second dose? I truly fear it at this point. 

This post was modified 3 months ago by Meg G

ReplyQuote
Nina B
Active Member
Joined: 3 months ago
Posts: 11
 

@meg1476  Hi.  Just want to let you know about my experience with Valium for dizziness.  It works!  I have been tested and diagnosed with vestibular neuritis in 2011. I have also gone through vestibular therapy without much improvement.  I have found lessening of my dizziness with time.  I rarely take the Valium (one half of a 5 mg tablet)


ReplyQuote
Page 7 / 268